treatment for nitric acid burn following removal of pre-cancerious lesions
My dermotologist removed 8 spots recently from my chest which looked more like age spots to me but she said they were damage from the sun. she burned them off with nitric acid I believe. Thewy are healing but look brownis/freckley still and a bit pinky. what can I use to soothe them and prevent scaring?
Dermatitis and rdeness of skin are common after nitric acid usage. Apply calamine lotion or aloe vera gel and wear cotton clothes. Also do not mess with these and they should heal fine. If there is increased redness or pain, then get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you dor your response to my question as I was awaiting a call from my doctor. I later found the office had forgotten to tell me to apply bacitracin to the spots following cleaning. I have also used copper serum from my skincare line to aid in the healing. The office said the chemical was liquid notrogen, and I am assuming that is basically the same thing. Is there further post-op treatment to reduce scaring possibilities besides aloe.?
Thanks again for your help with my question. KLW
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.